# SDR ASAA2023032142561

- Difficulty date: March 21, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,154 hours, 13,074 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAULT LIGHT ILLUMINATES AND #1 FIRE HANDLE DOES NOT ILLUMINATED WHEN TESTING FIRE OVERHEAT. GROUNDED - YES.  REPAIRED TERMINAL LUG AT #1 ENG #3 DETECTOR REF B737-800 AMM 26-11-02-960-802. FIRE DETECTION/ ETOPS GROUND VERIFICATION PASS.
